MathSciNet Relay Station
MathSciNet bibliographic data
MR2723396 94A12
Mohimani, Hosein; Babaie-Zadeh, Massoud; Jutten, Christian A fast approach for overcomplete sparse decomposition based on smoothed $\ell^0$ norm. IEEE Trans. Signal Process. 57 (2009), no. 1, 289–301.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement